American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Andreas Cap. AHS-structures and affine holonomies. Proc. Amer. Math. Soc. 137 (2009) 1073-1080. MR 2457449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Marco Castrillón López, Tudor S. Ratiu and Steve Shkoller. Reduction in principal fiber bundles: Covariant Euler-Poincaré equations. Proc. Amer. Math. Soc. 128 (2000) 2155-2164. MR 1662269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Suhyoung Choi. $i$-convexity of manifolds with real projective structures . Proc. Amer. Math. Soc. 122 (1994) 545-548. MR 1197533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Chong-Kyu Han. Regularity of mappings of $G$-structures of Frobenius type . Proc. Amer. Math. Soc. 106 (1989) 127-137. MR 953743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kirill Mackenzie. Infinitesimal characterization of homogeneous bundles . Proc. Amer. Math. Soc. 103 (1988) 1271-1277. MR 955021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] William M. Goldman. Flat bundles with solvable holonomy. II. Obstruction theory . Proc. Amer. Math. Soc. 83 (1981) 175-178. MR 620007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yvette Kosmann-Schwarzbach. Infinitesimal conditions for the equivariance of morphisms of fibered manifolds . Proc. Amer. Math. Soc. 77 (1979) 374-380. MR 545599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Vagn Lundsgaard Hansen. Integrably parallelizable manifolds . Proc. Amer. Math. Soc. 35 (1972) 543-546. MR 0305296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1